On the closed form of the array factor for linear arrays

Research output: Contribution to journalJournal articleResearchpeer-review

204 Downloads (Pure)
Original languageEnglish
JournalI E E E Transactions on Antennas and Propagation
Volume11
Issue number2
Pages (from-to)198
ISSN0018-926X
Publication statusPublished - 1963

Bibliographical note

Copyright: 1963 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

Cite this